# SDR YENA201801310059

- Difficulty date: January 31, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 32,111 hours, 20,270 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17028299404
- Part serial: 17000144
- Condition: Failed
- Location: Right
- Part time: 32,111 hours, 20,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES DETECTED & LATER SMOKE IN COCKPIT FORWARD OF GLARESHIELD BETWEEN RIGHT FRONT WINDSCREEN.  EMERGENCY DECLARED.  LANDED AT SWF. ( WINDSHIELD HEATING SYS ). F/O'S SLIDING WINDOW EXTREMELY HARD OPEN/CLOSE; REMOVED & REPLACED FO'S WINDSHIELD HEATER CONTROL UNIT IAW MM 30-42-01 OPS CHECK GOOD. R/R R/H DIRECT VIEW WINDOW OPS CHECK GOOD REF MM 56-12-00. FOUND POWER TERMINAL ON FO'S WINDSHIELD TERMINAL BLOCK DAMAGED. CRIMPED NEW TERMINAL ON TO WIRE W102-01112-14 AT FO'S WINDSHIELD POWER TERMINAL BLOCK IAW SWPM 20-21-10.
